# SDR ASOA201706071651

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: CC670331065S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT AFT LATCH FOR TRU DOOR 211 AL. REMOVED AND REPLACED LT SKIN PANEL AT TRU DOOR / HYDRAULIC BAY IAW EC/TC REO 670-53-11-1289 DATED 2017-06-05.
